# SDR SWAA2025031906273

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 71,999 hours, 42,782 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEAT 11 B RECLINES APPROXIMATELY 6-7 INCHES <[01] OK TO CONTINUE PER MEL 25-6-02 SP1B AUTH. 242767; [02] ADJUSTED 11B TO EXIT ROW CONFIGURATION PER CMM 25-22-46. CHECK GOOD. MEL CLEARED.
